Nondictatorially independent pairs

Donald E. Campbell, Jerry S. Kelly

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Suppose that social welfare function f satisfies the Pareto condition and has complete and transitive values. On a domain satisfying the free quadruple property, if the outcome set X has m<∞ outcomes, then the set of pairs of distinct alternatives on which f satisfies both independence and nondictatorship contains at most the fraction 2/m of all pairs. On a domain satisfying the free six-tuple property, if X is a subset of Euclidean space then the set of pairs on which f satisfies both independence and nondictatorship has Lebesgue measure zero.

Original languageEnglish (US)
Pages (from-to)75-86
Number of pages12
JournalSocial Choice and Welfare
Volume12
Issue number1
DOIs
StatePublished - Feb 1 1995

ASJC Scopus subject areas

  • Social Sciences (miscellaneous)
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Nondictatorially independent pairs'. Together they form a unique fingerprint.

Cite this